Asymptotic analysis of Navier–Stokes equations in problems of free convection
Doklady Akademii Nauk, Tome 308 (1989) no. 2, pp. 307-311
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_308_2_a10,
author = {E. I. Nikiforovich and V. S. Maderich},
title = {Asymptotic analysis of {Navier{\textendash}Stokes} equations in problems of free convection},
journal = {Doklady Akademii Nauk},
pages = {307--311},
year = {1989},
volume = {308},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_308_2_a10/}
}
TY - JOUR AU - E. I. Nikiforovich AU - V. S. Maderich TI - Asymptotic analysis of Navier–Stokes equations in problems of free convection JO - Doklady Akademii Nauk PY - 1989 SP - 307 EP - 311 VL - 308 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1989_308_2_a10/ LA - ru ID - DAN_1989_308_2_a10 ER -
E. I. Nikiforovich; V. S. Maderich. Asymptotic analysis of Navier–Stokes equations in problems of free convection. Doklady Akademii Nauk, Tome 308 (1989) no. 2, pp. 307-311. http://geodesic.mathdoc.fr/item/DAN_1989_308_2_a10/